Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 382, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 25, 2011, 7:26 PM CDT for 4 counties in Missouri. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2011, 7:26 PM CDT (00:26 UTC)
- Expired
- Jun 25, 2011, 8:15 PM CDT
- In force
- 49 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crawford County, MO, Franklin County, MO, Jefferson County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 55 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 7:35 PM CDT | HAIL 0.88 | Sullivan, MO | |
| Jun 25, 8:03 PM CDT | FUNNEL CLOUD | 8 Nne Richwoods, MO | SPOTTER LOOKING NORTH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.4 hours before the alert went out and 291 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2164 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1893 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 285 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 9.0
The text
As transmitted, in the capitals the NWS used until 2016.
014 WUUS53 KLSX 260026 SVRLSX MOC055-071-099-221-260115- /O.NEW.KLSX.SV.W.0382.110626T0026Z-110626T0115Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ST LOUIS MO 726 PM CDT SAT JUN 25 2011 THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN CRAWFORD COUNTY IN EAST CENTRAL MISSOURI... SOUTHERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI... WEST CENTRAL JEFFERSON COUNTY IN EAST CENTRAL MISSOURI... NORTHWESTERN WASHINGTON COUNTY IN EAST CENTRAL MISSOURI... * UNTIL 815 PM CDT * AT 721 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BOURBON...AND MOVING EAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... SULLIVAN...ST. CLAIR...PARKWAY...RICHWOODS...LONEDELL...STANTON... PINEY PARK AND GRUBVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3841 9079 3818 9070 3807 9128 3824 9135 TIME...MOT...LOC 0026Z 253DEG 21KT 3819 9120 WIND...HAIL 60MPH 1.00IN $$ CARNEY
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 7:08 PM CDT, 18 minutes earlier.
Area forecast discussion, Jun 25, 7:08 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 708 PM CDT SAT JUN 25 2011 .DISCUSSION... /410 PM CDT SAT JUN 25 2011/ MAIN FORECAST CONCERNS DEAL WITH POTENTIAL FOR SEVERE STORMS AND HEAVY RAINFALL THROUGH EARLY MORNING. FIRST ROUND OF STORMS HAVE DECREASED IN INTENSITY AND MOVED OUT OF THE AREA WHILE THERE IS SOME RECENT DEVELOPMENT SOUTHWEST OF QUINCY IN AN AREA OF WEAK ELEVATED MOISTURE CONVERGENCE. HAVE GONE AHEAD AND CAN CELLED THE SEVERE THUNDERSTORM WATCH AS IT APPEARS THAT REDEVELOPMENT WITHIN THIS AREA IS NOT LIKELY IN THE NEXT 1-2 HOURS. DO THINK THERE WILL BE REDEVELOPMENT. THIS EVENING OVER WESTERN MO AS WEAK ASCENT CAUSED BY SHORTWAVE TROUGH CURRENTLY OVER OK/KS MOVES INTO MO. THIS WILL BE COINCIDENT WITH INCREASING LOW LEVEL CONVERGENCE OVER WESTERN MO ALONG THE WARM FRONT. WITH AN INCREASING LOW LEVEL JET. THIS DEVELOPMENT WILL BE ABLE TO TAP INTO THE 2000-4000 J/KG MUCAPES AS IT RIDGE EASTWARD ALONG THE FRONT WITH DEEP LAYER SHEAR OF 40-50KTS. THESE STORMS WILL ALSO HAVE THE POTENTIAL FOR SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL ACROSS THE CENTRAL AND SOUTHERN PARTS OF THE CWA. THIS MCS WILL LIKELY ALSO BE CAPABLE OF PRODUCING HEAVY RAINFALL RATES AS IT MOVES ACROSS THE CWA THIS EVENING INTO THE EARLY MORNING HOURS. THOUGH THINK THAT MCS WILL BE FAIRLY PROGRESSIVE AND FFG IS MARGINALLY HIGH...SO WILL JUST GO WITH THE MENTION OF LOCALLY HEAVY RAINFALL BUT NOT ISSUE A FLASH FLOOD WATCH AT THIS TIME. MCS SHOULD MOVE OFF TO THE EAST BY EARLY MORNING SUNDAY THOUGH THERE WILL CONTINUE TO BE A RISK OF STORM REDEVELOPMENT ON SUNDAY ALONG LINGERING FRONT/OUTFLOW BOUNDARY. THE FRONT WILL MOVE NORTH OF THE AREA ON SUNDAY NIGHT...BUT COLD FRONT SWEEPING THROUGH THE AREA ON MONDAY WILL KEEP RISK OF THUNDERSTORMS. RISK OF SEVERE THUNDERSTORMS WILL CONTINUE SUNDAY INTO MONDAY GIVEN STRONG INSTABILITY AND DECENT DEEP LAYER SHEAR. BRITT && .AVIATION... /641 PM CDT SAT JUN 25 2011/ MAIN CONCERN WITH THIS SET OF TAFS CONTINUES TO BE TIMING AND LOCATION OF CONVECTION. STORMS HAVE BEEN SLOWER TO DEVELOP THAN PREVIOUSLY THOUGHT HOWEVER CONDITIONS ARE STILL FAVORABLE FOR A ROUND OF STORMS EARLY THIS EVENING. ANOTHER ROUND OF STORMS IS POSSIBLE OVERNIGHT AS THE LOW LEVEL JET INCREASES AND INTERACTS WITH A WARM FRONT ACROSS SWRN MO. THERE IS ANOTHER CHANCE OF STORMS TOMORROW AFTERNOON BUT CONFIDENCE IS TOO LOW ATTM FOR MORE THAN A CB GROUP. SELY WINDS TURN SLY THEN SWLY AFTER THE WARM FRONT LIFTS NORTH OF THE TAF SITES. SPECIFICS FOR KSTL...CONDITIONS ARE FAVORABLE FOR A ROUND OF STORMS TO DEVELOP EARLY THIS EVENING ALTHOUGH DEVELOPMENT HAS BEEN SLOWER THAN EXPECTED. ADDITIONAL THUNDERSTORMS MAY DEVELOP OVERNIGHT AS THE LOW LEVEL JET INCREASES AND INTERACTS WITH THE WARM FRONT. THERE IS ANOTHER CHANCE OF STORMS TOMORROW AFTERNOON AS THE WARM FRONT LIFTS THROUGH MISSOURI. SELY WINDS WILL VEER SLY THEN SWLY AS THE WARM FRONT LIFTS NORTH OF KSTL. IT IS ALSO POSSIBLE THAT A MVFR STRATUS DECK MAY DEVELOP OVERNIGHT AS THE WARM FRONT LIFTS NEWD HOWEVER LOW CONFIDENCE PRECLUDES MENTION IN THE TAF ATTM. KANOFSKY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 25, 5:02 PM CDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 502 PM CDT SAT JUN 25 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-261130- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 502 PM CDT SAT JUN 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED ACROSS THE AREA TONIGHT. SOME OF THE STORMS MAY BE SEVERE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE CHANCE FOR THUNDERSTORMS WILL CONTINUE THROUGH MONDAY NIGHT. MULTIPLE THUNDERSTORM COMPLEXES EXPECTED TO MOVE ACROSS THE AREA SUNDAY THROUGH MONDAY MORNING...AND THEN WITH A COLD FRONT MONDAY AFTERNOON AND NIGHT. STRONG TO SEVERE STORMS ARE POSSIBLE DURING THIS TIME. THE CHANCE FOR THUNDERSTORMS RETURNS ON TUESDAY NIGHT AND WEDNESDAY AS A WARM FRONT LIFTS NORTH THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TONIGHT. GLASS
In the hours before
Special weather statement, Jun 25, 1:54 PM CDT, 5 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 154 PM CDT SAT JUN 25 2011 ILZ079-MOZ075-251945- RANDOLPH IL-STE. GENEVIEVE MO- 154 PM CDT SAT JUN 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL STE. GENEVIEVE AND SOUTHERN RANDOLPH COUNTIES UNTIL 245 PM CDT... AT 150 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR COFFMAN...OR 11 MILES SOUTHWEST OF STE. GENEVIEVE...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CHESTER... ST. MARY... BREMEN... RIVER AUX VASES... MINNITH... KASKASKIA... ROCKWOOD... WELGE... NEW PALESTINE... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CARNEY
Special weather statement, Jun 25, 3:48 PM CDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 348 PM CDT SAT JUN 25 2011 MOZ026-027-252115- MARION MO-SHELBY MO- 348 PM CDT SAT JUN 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SHELBY AND MARION COUNTIES UNTIL 415 PM CDT... AT 344 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SHELBYVILLE...OR 11 MILES NORTH OF SHELBINA...MOVING EAST AT 45 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... PALMYRA... EMDEN... WARREN... PHILADELPHIA... TAYLOR... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CARNEY
Special weather statement, Jun 25, 6:07 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 607 PM CDT SAT JUN 25 2011 ILZ095-096-252345- ADAMS IL-BROWN IL- 607 PM CDT SAT JUN 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR BROWN AND CENTRAL ADAMS COUNTIES UNTIL 645 PM CDT... AT 603 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CAMP POINT...OR 14 MILES EAST OF QUINCY... MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CAMP POINT... CLAYTON... BUCKHORN... MOUNT STERLING... KELLERVILLE... MOUND STATION... RIPLEY... COOPERTOWN... LA GRANGE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CARNEY
Special weather statement, Jun 25, 6:43 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 643 PM CDT SAT JUN 25 2011 ILZ096-260015- BROWN IL- 643 PM CDT SAT JUN 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR BROWN COUNTY UNTIL 715 PM CDT... AT 640 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BUCKHORN...OR 19 MILES SOUTHWEST OF RUSHVILLE...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MOUNT STERLING... VERSAILLES... COOPERTOWN... LA GRANGE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CARNEY
Special weather statement, Jun 25, 7:07 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 707 PM CDT SAT JUN 25 2011 MOZ062-260100- FRANKLIN MO- 707 PM CDT SAT JUN 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FRANKLIN COUNTY UNTIL 800 PM CDT... AT 703 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTH OF BEAUFORT...OR 8 MILES NORTH OF SULLIVAN...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ST. CLAIR... UNION... VILLA RIDGE... GRAY SUMMIT... PACIFIC... PARKWAY... MOSELLE... ROBERTSVILLE... CATAWISSA... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CARNEY
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:36 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles | 39 min |
| Jun 25, 7:45 PM CDT | Tornado Warning | LSX | Franklin, Jefferson, Washington | 45 min |
| Jun 25, 8:03 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Francois, Washington | 42 min |
| Jun 25, 8:09 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 51 min |
| Jun 25, 8:12 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve | 48 min |
| Jun 25, 8:13 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles | 47 min |
| Jun 25, 8:33 PM CDT | Flash Flood Warning | LSX | Lewis | 6 hr |
| Jun 25, 8:42 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois, Washington | 48 min |
| Jun 25, 8:46 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis, City of Saint Louis | 44 min |
| Jun 25, 8:52 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Washington | 38 min |
| Jun 25, 9:27 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois | 23 min |
| Jun 25, 10:01 PM CDT | Areal Flood Advisory | LSX | Franklin, Jefferson, Sainte Genevieve, Saint Francois, Washington | 6 hr |
| Jun 25, 10:47 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois, Washington | 43 min |
| Jun 25, 11:00 PM CDT | Tornado Warning | LSX | Sainte Genevieve, Saint Francois, Washington | 45 min |
| Jun 25, 11:08 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade, Washington | 22 min |
| Jun 25, 11:11 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 49 min |
| Jun 25, 11:35 PM CDT | Tornado Warning | LSX | Sainte Genevieve, Saint Francois | 40 min |
| Jun 25, 11:42 PM CDT | Areal Flood Advisory | LSX | Saint Charles, Saint Louis, City of Saint Louis | 6 hr |
| Jun 26, 12:06 AM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve, Saint Francois | 39 min |
| Jun 26, 12:21 AM CDT | Flash Flood Warning | LSX | Franklin, Jefferson, Lincoln, Saint Charles, Saint Louis, Warren and 1 more | 6 hr |
| Jun 26, 12:42 AM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 33 min |
| Jun 26, 12:43 AM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 47 min |
| Jun 26, 1:43 AM CDT | River Flood Warning | LSX | Saint Charles | 13 hr |
| Jun 26, 2:11 AM CDT | Flash Flood Warning | LSX | Sainte Genevieve | 4 hr |
| Jun 26, 6:29 AM CDT | Areal Flood Warning | LSX | Lincoln, Saint Charles, Saint Louis, City of Saint Louis | 12 hr |
| Jun 26, 2:25 PM CDT | River Flood Warning | LSX | Lincoln | 7 days |
| Jun 26, 2:25 PM CDT | River Flood Warning | LSX | Lewis | 4 days |
| Jun 26, 2:43 PM CDT | Flash Flood Watch | LSX | Audrain, Boone, Callaway, Cole, Crawford, Franklin and 20 more | 31 hr |
| Jun 26, 3:11 PM CDT | River Flood Warning | LSX | Ralls | 6 days |
| Jun 26, 4:12 PM CDT | Flash Flood Warning | LSX | Jefferson, Saint Francois | 6 hr |
| Jun 26, 4:15 PM CDT | Severe Thunderstorm Warning | LSX | Reynolds | 30 min |
| Jun 26, 4:16 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Francois, Washington | 29 min |
| Jun 26, 4:40 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Francois, Washington | 38 min |
| Jun 26, 4:54 PM CDT | Flash Flood Warning | LSX | Washington | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.